# SDR ARWA9606058

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 960-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER SECTION AT STA 960 THROUGH 980, LONGERON 22R, HAS CORROSION, CRACKS AND SHEARED RIVETS.  REPAIRED AREA ACCORDING TO DACO ROD SKETCH NR 96-05-20-003.
